# SDR AALA20120819001

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 54,504 hours, 18,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EXIT AFT UPPER LAMP INOPERATIVE.  REPLACED AFT UPPER LAMP FOR LEFT FORWARD OVERWING EXIT.  OPS CHECK NORMAL.
